The Blood Clots Out After Consuming The Abortion Drug?

Illustration of The Blood Clots Out After Consuming The Abortion Drug?
Illustration: The Blood Clots Out After Consuming The Abortion Drug? i.ytimg.com

Hello, I am pregnant for 1 month and I don’t want to get pregnant yet because I still have demands for a work contract. Finally, I asked for medicine from the midwife and I took medicine then after I drank the next morning I came out a lot of blood and came out blood clotted blood as big as the palm of my hand. . and on the 3rd day the bleeding stopped, only brown spots came out, did this work or continued thanks

1 Answer:

Hello Yosiolivia, Thank you for the question.

The act of aborting the womb (abortion) without medical indication is an act of illegal abortion and is a criminal act with a sentence of 10 years imprisonment or densan as much as 1 billion rupiah. You need to know that apart from not being based on medical indications, the actions you are taking are also not being carried out by proper medical personnel, namely obstetrics and gynecology specialists. Midwives do not have the authority to administer drugs to anyone, so you should not consult a midwife.

Please read the following article: Authority of midwives

In addition, the act of abortion also has its own risks, depending on the type of abortion being performed, if it is not done under the supervision of the right medical personnel, for example heavy bleeding, the uterus becomes damaged or becomes infected, causes infertility, causes an ectopic pregnancy at a later date, and increases the risk of miscarriage due to inappropriate actions. Abortion consists of abortion using drugs and abortion with curettage. Because you are already taking the drug, you should immediately consult an obstetrician and gynecologist first. The doctor needs to know the action you are taking (dosage and how to take the medicine) then perform an ultrasound to assess the condition of your uterus whether it is clean or if there are still fetal tissues. Making sure your uterus is clean with ultrasound is an important thing to do to prevent uterine infections.

Hope this information is helpful.

Dr. Aloisia

: by

Related Question

Oily Skin And Bruntusan After Changing Skin Care Products?

Oily Skin And Bruntusan After Changing Skin Care Products?

(1 year ago)

Hello, I want to ask, am I just changing facial wash and moisturizer at the beginning I use wardah c defense energizing creamy wash with DD cream but if DD cream is now I like to u... Read more

The Cause Of The Face Is Always Pimples After The Scrubbing Process?

The Cause Of The Face Is Always Pimples After The Scrubbing Process?

(1 year ago)

, I have pimples that always come out after scrubbing, pimples are almost like a bump but not red, and do not hurt, and there are no eyes, it’s just that it often causes blac... Read more

Headaches To The Nape Of The Neck Due To Being Hit Years Ago?

Headaches To The Nape Of The Neck Due To Being Hit Years Ago?

(1 year ago)

What do you have to do … to treat headaches, because of the long strokes that you have had for many years … he often recurs pain so that his head reaches the back of hi... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *